MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS STEM; FEMORAL CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS STEM; FEMORAL CEMENTLESS STEM
Catalog Number 01.12.025
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017 the medical affairs director made the following analysis: partial hip revision surgery (stem and head) occurred 3 years after primary total hip arthroplasty.Radiographic image provided shows the presence of signs of stress-shielding and very significant bone remodeling.It should be assumed that the hypothesis of an infection has been properly ruled out byt he surgical team, although the femur looks, in the short and poor quality radiograph supplied, rather peculiar.The reason of this event cannot be determined with the information at hand.Batch review performed on (b)(6) 2018: lot 145665: 40 items manufactured and released on (b)(6) 2014.Expiration date: (b)(6) 2019.No anomalies found related to the issue.To date, 39 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Three years after primary the surgeon detected a stem loosening and revised the patient.The revision surgery was completed successfully.

Brand Name
QUADRA H CEMENTLESS STEM
Common Device Name
FEMORAL CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7163362
Report Number3005180920-2017-00813
Device Sequence Number63245
Product Code JDI
UDI-Device Identifier07630030802065
UDI-Public07630030802065
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number01.12.025
Device Lot Number145665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight64